# SDR CALA2013082790800

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,920 hours, 23,490 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR F/D, FLIGHT DIVERTED.  REPLACED CABIN RECIRCULATION FILTERS.  IAW AMM 21-25-02. REMOVED & REPLACED BOTH LT & RT CABIN FILTERS AS A PRECAUTION IAW AMM. RAN ENGINES & PACKS & NO SIG.
